# SDR HNAA2012012700507

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VERTICAL STIFFNERS UNDER RADOME CRACKED AT TOP RIVET.  TRIM DAMAGED AREA OUT ON BOTH STIFFNERS IAW RD8-53-7275.  COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED. COMPLETED REPAIRS AS REQUIRED IAW RD8-53-7275.
